Disintegration of muscles after clenbuterol – a life-threatening condition

The disintegration of striated muscles is an extremely rare syndrome, which may be caused by drug use, poisoning toxins (eg poisoning of some snakes), intense physical exercise, mechanical damage (eg crushing) and / or thermal, drug overdose, alcohol poisoning, heroin, cocaine, amphetamine, LSD, carbon monoxide, taking some drugs (statins, especially when suxamethonium, fibrates, cyclosporin, theophylline) are used during the induction of anesthesia. In one case,…

Clenbuterol – a high-risk fat burner

We may write a book about weight loss properties of green tea, bitter orange or cayenne pepper, indicating not only a desired effect on fat burning, but also highlighting the issue of safety of use. However, there are people who don’t look for compromises, for whom only effectiveness matters. An example of a controversial product used both by professional sportsmen and amateurs is a drug…